# SDR C8G2008F00003

- Difficulty date: June 11, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Part number: 439563
- Condition: Loose
- Location: Bypass Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB OPERATION, THE NR 2 ENGINE LOW OIL PSI LIGHT ILLUMINATED AND OIL QUANTITY WENT TO EMPTY.  THE NR 2 ENG WAS SHUTDOWN, AN EMERGENCY WAS DECLARED AND THE AC LANDED WITHOUT INCIDENT.  POST FLIGHT INSP REVEALED THAT THE NR 2 ENGINE OIL FILTER BYPASS SWITCH GEARBOX FITTING WAS AT FAULT.  REPAIRED GEARBOX INSERT, OPS AND LEAK CHECKS GOOD.  NO OTHER DEFECTS WERE NOTED.  AC WAS RETURNED TO SERVICE.  (K)
